# SDR AALA201906031003

- Difficulty date: May 16, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 55,586 hours, 22,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 787-807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: AFT CARGO FLOOR SUPPORT RBL 14, STA 787 AND 807 HAVE CORROSION. INSTALLED AFT CARGO FLOOR SUPPORT STA. 760-887 RBL14 IAW SRM 51-70-12.
